It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-22-2013, 04:43 AM   #1
Newbie
(male)
 
Join Date: Jun 2013
Posts: 2
Ajbracomore HB User
Treatment to relapse

Hello
I have been using oxycodone 30's for 2 1/2 years. The dose I was using was up to 9 a day I finally reached a breaking point and decided to get clean I started out with suboxone 8/2 3x a day then I stepped down to gabopenten 400mg 3x a day, clonidine 0.1 mg a day and baclofen 20mg 3x a day. I have been on these meds for 2 months and as much as I don't like it I relapsed 3 weeks ago now I went back on my meds but I'm still getting detox symtomes when I'm off of them. I get headaches runny nose over heating aches and pains but not as bad as if I was coming start off Roxie's. now my question is how long does it take for me to go back to normal or even if I can thanks

 
Old 07-04-2013, 04:58 AM   #2
Facilitator
(male)
 
Phoenix's Avatar
 
Join Date: Nov 2006
Location: USA
Posts: 3,852
Blog Entries: 33
Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
Re: Treatment to relapse

Hello Ajbracomore and welcome.

You can get back to a normalized state but the amount of time differs,depending on many different factors.

When attempting to detox,I always suggest seeing your family physician first.
Withdrawal symptoms can provide a shock to the system and i'd want to make sure that your body can handle it.
Your physician may also be able to subscribe something that will make your ween more tolerable.

There seems to be an underlying situation though,which brought on the relapse.

If you'd like me to explain further,please feel free to post at your earliest convenience.

Take Care and God Bless....God Bless Us All.

Respectfully
Phoenix
__________________
When in doubt, post it out.

Last edited by Phoenix; 07-04-2013 at 05:23 AM.

 
Sponsors Lightbulb
   
Old 07-04-2013, 11:15 PM   #3
Newbie
(male)
 
Join Date: Jun 2013
Posts: 2
Ajbracomore HB User
Re: Treatment to relapse

Hello
When I relapsed it was cause I was on all three of those meds stated above and they were destroying my my sleep and it was not good that I was going to the bathroom 5 times a day so one day I said f it did it once. Now I'm off the baclophin and the gabopenten the only one I'm on is the clonidine because its a blood pressure med.im only having every now and again depending my left foot right where the knuckle of the toes are started to tingle now I don't know what to do so thanks for above maybe now you can help me with this

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (100), second go (36), Wendy88 (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!